# SDR ASAA2017012519550

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,712 hours, 11,188 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0002828
- Condition: Intermittent
- Location: Ee Bay
- Part time: 51,590 hours, 24,057 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC P/RST LIGHT ILLUMINATED INTERMITTENTLY ON GROUND.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 FMC IAW AMM 34-61-02.  PERFORMED OPS CHECK OF FMCS, OPS CHECKED GOOD IAW AMM 34-61-00.
